MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT
Catalog Number SVMB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implants located in dental position number #32 #33 #42 #35 and #45 failed due to peri-implantitis.The doctor reports that the procedure was not concluded by placing another implant.The doctor reported inflammation and edema.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D6: d6a.If implanted, unknown.D10.Concomitant medical products: svmb13, impl scr-v mini sbm 3.3mm 3.5mm 13mm lot 63742913 x 3 and tsvb13, impl tapered scr-v sbm 3.7mm 3.5mm 13mm lot 62221974.G4: premarket identification k011028/k013227.H6: event problem codes ¿ patient code: 1932 inflammation.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21618985
Report Number0002023141-2025-00698
Device Sequence Number17819044
Product Code DZE
UDI-Device Identifier00889024018136
UDI-Public(01)00889024018136(17)220831(10)63742913
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/30/2022
Device Catalogue NumberSVMB13
Device Lot Number63742913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic